Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy red skin from retin a

Premium Questions

Dr. Rahul Kumar MD

that it causes redness and burning of skin.My skin is little bit dry though.My questions are as follows 1.Retin ... in banishing black spots and whitening of skin? 3.What should be the... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Pravin Banodkar MD

those spots with the retin-A. My skin kind of overreacted, and the redness spread to my neck and chest. (It can be very itchy.) I stopped using the retin-A on those areas immediately,... View answer

Answered by : Dr. Pravin Banodkar ( Dermatologist)
Dr. Albana Sejdini MD

worth of doxy for the treatment of acne . Now my question is I have also been prescribed Retin-A cream ... Peroxide 2.5% which I was previously using. This caused my already dry skin to become very... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. N. K. Misra MD

AGO. ITCHES AND RED.... ... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.  Rakesh Madhyastha MD

I need help regarding how to stop Retin A from working...I cannot keep my face from crusting up over and over and over.....is there some way to just stop or neutralize the RETIN A? I put the 1% cream ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)

Public Forum Discussions

Dr. Sumanth Amperayani MD

stitches but left open to heal. The skin area has healed but the tissue is still red rather than the faded ... it from getting any sun exposure as I know this is important. Is it safe to use retin-a... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Pankaj Malhan MD

Using benzoyl peroxide, clindamycin, and retin-a a good choice to use? My dr didn t really explain to me. But I feel like my face is red and itchy on the jawline. I actually have a burn mark on my neck... View answer

Answered by : Dr. Pankaj Malhan ( Internal Medicine Specialist)
Dr. Puvvula Kishore Kumar MD

I`ve got oily skin and acne scars (red) left on my face,I am 18 yrs old. should I go for depawhite cream to fade the marks ? I`ve used retino A in the past . I also need a good skin whitening gel.My... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)
Dr. Ilyas Patel MD

I went to salon for upper lip waxing and I feel I burned my upper. Its red, burning and painful. Hardly able to open mouth. India/brown skin tone I have and burn area looks dark red. I am on... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Bhushan Sakhale MD

gets really dry red and itchy.. i have just started taking clarithromycin 250 mg twice daily for a week but i was woundering if i should be using any other medications like retin-a or clindamycin gel... View answer

Answered by : Dr. Bhushan Sakhale ( General & Family Physician)

Mobile Questions and Answers

Dr.    Sameer Kumar MD

retin -a cream is isotretenoin ad given for acne, it can cause redness and peeling of skin if applied in excess and kept for long hours , also sun protection is mandatory. regards

Dr.  T Chandrakant MD

Consult a Dermatologist ( Trichilogist if available in your city) as this is a serious problem. You really need the most expert opinion, direct visualization of the fave and scalp to understand and diagnose the basic...